# SDR EE4Y2022041815412

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT TASK CARD 534107-01-1-001, IT WAS FOUND AFT COMPARTMENT BETWEEN FR64 AND FR65, STRG 42RH WITH CORROSION. 

WORK PERFORMED:
 PERFORMED PERMANENT REPAIR IN AFT CARGO COMPARTMENT BETWEEN FR64 AND FR6 STRG42 RH IAW SRM REPAIR TASK 53-41-13-300-004 FIGURE 001 SHEET1 (CATEGORY A)
